# SDR ASOA99048

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120011
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 4003 - BURNING SMELL IN COCKPIT SHORTLY AFTER TAKEOFF AND SMOKE IN CABIN THROUGH APPROXIMATELY 6,000.  NO OTHER ASSOCIATED FAILURE INDICATED OTHER THAN THE LAV SMOKE DETECTOR WENT OFF.  ATL MECHANICS FOUND RAM AIR SWITCH IN THE WRONG POSITION.  OPERATIONAL CHECKS WERE RAN ON BOTH PACKS AND WERE FOUND TO BE GOOD.  (M)
